Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

High cholesterol, triglyceride's, sugar, under control, weight reduction, medication to keep constant control

Hi Doctor I am taking Mactor F for cholestrol and triglycides. My cholestrol is now under control but i have big medical coming up. I have reduced weight as well. Sugar was high before but under control. What should do to keep everything under control. When i eat outside same day i take mactor 10 as well all one tab a day
Asked On : Sat, 12 May 2012
Answers:  1 Views:  733
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. regarding cholesterol it is o.k. for diabetis if you are using metformin combinations
one will have weight loss.if it is not massive you need not worry. if massive weight loss i advise you to consult the doctor.
besides i advise you to follow some diet recomendations as eat more of pulses and otherproteine foods like egg meet etc.
dont worry you will be fine.
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor